# SDR SWAA2021052765540

- Difficulty date: April 16, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Plate
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL - PLATE ACCESS PANEL 333AB AT LT HORIZONTAL STAB (3 EA) / REPLACED SEAL-PLATE ACCESS PANEL 333AB AT LH HORIZONTAL STAB (3E/A) IAW B737-700 SRM 51-10-02 ITEM 9
